# SDR 20001204AP004

- Difficulty date: June 21, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AFT OF MAIN LANDING GEAR ATTACHED FITTING HAS INTERCOSTAL CRACKED.  STOP DRILLED CRACK IAW SRM 51-10-1 PAGE 1.  FABRICATED ANGLE IAW SRM 51-40-4 PAGE 10.  TREATED AND PRIMED, INSTALLED REPAIR IAW 51-40-4 PAGE 10.  (M)
